# SDR SWAA2014071730056

- Difficulty date: July 9, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 35,907 hours, 20,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT HOUSING CRACKED.  R & R LIGHT IAW AMM.
